# SDR 95ZZZX2867

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND FLOOR BEAM CORRODED AT STA 328 - BL0 18L.  REMOVED DAMAGED SECTION.  FABRICATED REPAIRS PER BOEING REPAIR PLAN M-7272-95-0282.  TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED PER M-7272-95-0282 AND SRM 51-30-2.
